# SDR T17A2020051201014

- Difficulty date: May 1, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N498TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK601
- Aircraft time: 6,738 hours, 5,044 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 202000193
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 6,738 hours, 5,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER THRUST REVERSER BUCKET INBD AND OUTBOARD STIFFNER FOUND CRACKED. MX REMOVED AND REPLACED LEFT INBD AND OUTBOARD UPPER TR STIFFNERS WITH NEW UNITS. IAW NORDAN CMM 78-30-07
